Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Cut finger while cooking, taken Novocain, swollen ankles, stotting after intercourse. Pregnant?

i was cooking yesterday i accidently cut my finger i went to the hospital and they gave me novacain to numm me an disolving stitches. soon after i came home i noticed my ankles were swollen and stotting after intercourse is this a sideaffect from my finger medication and antibiootics or am i PREGNANT!
Asked On : Fri, 2 Mar 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
The numbness that you had could be related to the side effect of the medicine but the spotting is not related to it. The swollen ankles is also suggestive of a hormonal change. Do get a blood test done to confirm pregnancy.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor